# SDR 2022FA0000061

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N496KG
- Make and model: Cirrus SR20
- Aircraft serial: 2066
- Aircraft time: 3,216 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 18632003
- Part serial: 0043
- Condition: Sheared
- Location: Zone 700
- Part time: 3,216 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K, A

## Discrepancy

SR-20 S/N 2066 FLIGHT HOBBS: 3215.5
CIRRUS NLG STRUT ASSEMBLY P/N 18632-003 S/N 0043 FOUND BROKEN OFF AT SIDE STAY FILLET WELD JUNCTURE AFTER REPORTED HARD LANDING.
CIRRUS MANDATORY SB 2X-32-22R4 NLG STRUT ASSEMBLY INSPECTION NOT APPLICABLE BY CLEVELAND WHEELS INSTALLED
CIRRUS MANDATORY SB 2X-32-23R2 NOSE WHEEL SHIMMY REDUCTION NOT APPLICABLE BY CLEVELAND WHEELS INSTALLED
NLG STRUT ASSEMBLY RECURRING DYE PENETRANT INSPECTION & MAGNIFIED VISUAL INSPECTION PER AMM CH 32-20 PERFORMED EACH 100 HRS. WITH NO PRIOR CRACK INDICATIONS NOTED. 
LAST DYE PENETRANT INSPECTION AND MAGNIFIED VISUAL INSPECTION PERFORMED AT FLIGHT HOBBS: 3198.2
